On the strong matrix summability of derived Fourier series.

Mishra, K.N.; Srivastava, R.S.L.

International Journal of Mathematics and Mathematical Sciences (1985)

  • Volume: 8, page 367-372
  • ISSN: 0161-1712

How to cite

top

Mishra, K.N., and Srivastava, R.S.L.. "On the strong matrix summability of derived Fourier series.." International Journal of Mathematics and Mathematical Sciences 8 (1985): 367-372. <http://eudml.org/doc/45944>.

@article{Mishra1985,
author = {Mishra, K.N., Srivastava, R.S.L.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Strong summability; triangular matrix},
language = {eng},
pages = {367-372},
publisher = {Hindawi Publishing Corporation, New York},
title = {On the strong matrix summability of derived Fourier series.},
url = {http://eudml.org/doc/45944},
volume = {8},
year = {1985},
}

TY - JOUR
AU - Mishra, K.N.
AU - Srivastava, R.S.L.
TI - On the strong matrix summability of derived Fourier series.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1985
PB - Hindawi Publishing Corporation, New York
VL - 8
SP - 367
EP - 372
LA - eng
KW - Strong summability; triangular matrix
UR - http://eudml.org/doc/45944
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.